It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Some people using oseltamivir have had rare side effects of sudden confusion, delirium, hallucinations, unusual behavior, or self-injury. These symptoms have occurred most often in children. It is not known whether Islamic was the exact cause of these symptoms. However, anyone using oseltamivir should be watched closely for signs of confusion or unusual behavior. Call a doctor at once if you or the child using oseltamivir has any of these symptoms.
Originally posted by Indigo_Child
reply to post by Kram09
They are passing of Tamiflu as the vaccination and have ordered stockpiles of it. The UK government in particular has ordered enough to treat the entire population.
If the swain virus doesn't kill our children this medication can.
Originally posted by Cauch1
I won't take the injection unless people start dropping like flies from the virus.